# SDR DL73S952692

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- System (JASC): 3450 · Dependent Position Determining System
- Part: Relay
- Part number: 91252ZC7C4001
- Condition: Failed
- Location: Lt Flt Deck
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, LOST ALL FLT INSTRUMENTS ON LEFT SIDE, RETURNED TO CVG.  FOUND NORMAL TRANSFER C/B TRIPPED.  REPLACED R3 TRANSFER RELAY, OPERATION NORMAL.
